# SDR VNAA2019062311102

- Difficulty date: June 21, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 36,088 hours, 35,891 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 670
- Condition: Failed
- Location: Te Flaps
- Part time: 30,851 hours, 31,047 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH THE CREW RECEIVED A FLAP FAIL CAUTION MESSAGE. FLAPS WERE INDICATING 30 DEGREES WHEN THE MESSAGE CAME ON. CREW DID A GO AROUND AND DECLARED AND EMERGENCY TO GET THE LONG RUNWAY AND RECEIVE PRIORITY HANDLING.   MAINTENANCE COMPLIED WITH TO 27-050-004-09 AND TROUBLESHOT SYSTEM PER THE FIM AND FOUND NO FAULTS AT THIS TIME.   R&R FECU, OPS CHECK GOOD.
